# SDR MWEA99404

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115126
- Condition: Damaged
- Location: Bs 120-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT FRAME SECTIONS DAMAGED AT STATION 120 TO 200 AND BETWEEN L18R-L22L.  MTC REMOVED AND REPLACED FRAMES.
